Bulletin of the American Mathematical Society

A note on discontinuous solutions in the calculus of variations

Paul R. Rider

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 23, Number 5 (1917), 237-240.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183423969

Mathematical Reviews number (MathSciNet)
MR1559926

Zentralblatt MATH identifier
46.0760.05

Citation

Rider, Paul R. A note on discontinuous solutions in the calculus of variations. Bull. Amer. Math. Soc. 23 (1917), no. 5, 237--240. https://projecteuclid.org/euclid.bams/1183423969


Export citation